MENU

You are here

Publications

Export 1535 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
M
Malchiodi A. The scalar curvature problem on $S\\\\sp n$: an approach via Morse theory. Calc. Var. Partial Differential Equations 14 (2002), no. 4, 429-445 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1331
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Malchiodi A. Morse theory and a scalar field equation on compact surfaces. Adv. Differential Equations 13 (2008) 1109-1129 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3531
Malchiodi A, Ruiz D. A variational Analysis of the Toda System on Compact Surfaces. Communications on Pure and Applied Mathematics, Volume 66, Issue 3, March 2013, Pages 332-371 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6558
Malchiodi A. Existence and multiplicity results for some problems in Riemannian geometry. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/5948
Malchiodi A. Solutions concentrating at curves for some singularly perturbed elliptic problems. C. R. Acad. Sci. Paris, Ser. I 338 (2004) 775-780 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/4869
Malchiodi A, Montenegro M. Multidimensional boundary layers for a singularly perturbed Neumann problem. Duke Math. J. 124 (2004) 105-143 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2960
Malchiodi A. Topological methods for an elliptic equation with exponential nonlinearities. Discrete Contin. Dyn. Syst. 21 (2008) 277-294 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2594
Mancini G. Singular Liouville Equations on S^2: Sharp Inequalities and Existence Results.; 2015. Available from: http://urania.sissa.it/xmlui/handle/1963/34489
Mancini G. Sharp Inequalities and Blow-up Analysis for Singular Moser-Trudinger Embeddings. 2015 .
Mancini G, Battaglia L. Remarks on the Moser–Trudinger inequality. Advances in Nonlinear Analysis [Internet]. 2013 ;2(4):389-425. Available from: http://edoc.unibas.ch/43974/
Mancini G, Musina R. Surfaces of minimal area enclosing a given body in R\\\\sp 3. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 16 (1989), no. 3, 331--354 (1990). [Internet]. 1989 . Available from: http://hdl.handle.net/1963/619
Mancini G. Onofri-Type Inequalities for Singular Liouville Equations. 2015 .
Manzoni A. An efficient computational framework for reduced basis approximation and a posteriori error estimation of parametrized Navier-Stokes flows.; 2014.
Manzoni A, Salmoiraghi F, Heltai L. Reduced Basis Isogeometric Methods (RB-IGA) for the real-time simulation of potential flows about parametrized NACA airfoils. Comput Methods Appl Mech Eng. 2015;284:1147–1180. 2015 .
Marchesi S, Massarenti A, Tafazolian S. Covered by lines and Conic connected varieties. Le Matematiche 66 (2011) 137-151 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5788
Marconi E. Regularity estimates for scalar conservation laws in one space dimension. Journal of Hyperbolic Differential Equations [Internet]. 2018 ;15:623-691. Available from: https://doi.org/10.1142/S0219891618500200
Marconi E. Regularity estimates for scalar conservation laws in one space dimension.; 2017. Available from: http://preprints.sissa.it/handle/1963/35291
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
Marigo A, Piccoli B, Bicchi A. Reachability Analysis for a Class of Quantized Control Systems. In: Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. Proc. 39th IEEE Int. Conf. on Decision and Control 4 (2000) 3963-3968. IEEE; 2000. Available from: http://hdl.handle.net/1963/3518
Marra A, Mola A, Quartapelle L, Riviello L. Calculation of impulsively started incompressible viscous flows. Int. J. Numer. Meth. Fluids. 2004 ;46:877–902.
Marson A, Bressan A. Error bounds for a deterministic version of the Glimm scheme. Arch. Rational Mech. Anal. 142 (1998), no. 2, 155-176 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/1045
Marson A, Donadello C. Stability of front tracking solutions to the initial and boundary value problem for systems of conservation laws. NoDEA Nonlinear Differential Equations Appl. 14 (2007) 569-592 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1769
Marson A. Approximation, Stability and control for Conservation Laws. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/5500
Martini I, Haasdonk B, Rozza G. Certified Reduced Basis Approximation for the Coupling of Viscous and Inviscid Parametrized Flow Models. Journal of Scientific Computing [Internet]. 2018 ;74:197-219. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85017156114&doi=10.1007%2fs10915-017-0430-y&partnerID=40&md5=023ef0bb95713f4442d1fa374c92a964

Pages

Sign in